# SDR DALA2017090306589

- Difficulty date: September 2, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURED FLOOR PANEL 1307B.   THE FLOOR PANEL WAS REPAIRED IAW AMM 53-20-01-201.
